MAUDE Adverse Event Report: Covidien Surgical EEA; STAPLE, IMPLANTABLE

Covidien Surgical EEA; STAPLE, IMPLANTABLE
Model Number HEM3335
Medical Device Problem Code Misfire (2532)
Health Effect - Clinical Codes Failure to Anastomose (1028); Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hemorrhoidectomy, the hemorrhoid stapler had firing issues, including a staple line incomplete and a staple formation issue.The staples were not raised, making stapling impossible.A second stapler was used however, an improper formation of the donut was observed; it appeared inconsistent and was accompanied by bleeding in the stapled area.The device was replaced with another hemorrhoid stapler.
 
Additional Manufacturer Narrative
D10 concomitant product: hem3335 hem3335 33mm haemorrhoid stap3.5mmstap (lot# n5a1804y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
Covidien Surgical
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50766495
Report Number1219930-2026-05659
Device Sequence Number21119404
Product Code GDW
UDI-Device Identifier10884521047518
UDI-Public(01)10884521047518(17)291231(10)N5A1804Y(20)01
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K083781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEM3335
Device Catalogue NumberHEM3335
Device Lot NumberN5A1804Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age36 YR
Patient SexMale